A torres condition for twisted alexander polynomials

Research output: Contribution to journalArticlepeer-review

3 Citations (Scopus)

Abstract

As a generalization of a fundamental result about the Alexander polynomial of links, we give a description of a Torres condition for the twisted Alexander polynomial of links associated to a unimodular representation.

Original languageEnglish
Pages (from-to)143-153
Number of pages11
JournalPublications of the Research Institute for Mathematical Sciences
Volume43
Issue number1
DOIs
Publication statusPublished - 2007 Mar
Externally publishedYes

ASJC Scopus subject areas

  • Mathematics(all)

Fingerprint Dive into the research topics of 'A torres condition for twisted alexander polynomials'. Together they form a unique fingerprint.

Cite this